# SDR MASA200700197

- Difficulty date: April 8, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 23,168 hours, 17,796 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Out Of Rig
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 2914 PHX. - ABORTED T/O DUE TO A NR 2 TR CAUTION.  MX RIGGED STOW AND DEPLOY SWITCHES.
